# SDR 20000406SH052

- Difficulty date: February 2, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N9149Y
- Make and model: Mooney M20M
- Aircraft serial: 270112
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bearing
- Part number: 047414300
- Condition: Damaged
- Location: Pitch Trim Servo Ass
- Component: Ap Pitch Trim Servo, Bendix
- Component part number: KFC150
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUBRICANT IN ROLLER BEARING AT FORWARD END OF PITCH TRIM TUBE BECAME GUMMED UP AND HARDENED TO THE POINT THAT NEITHER ELECTRIC OR HAND WHEEL ACTUATION OF PITCH TRIM WAS POSSIBLE.  MALFUNTION WAS CORRECTED BY REPLACING BEARING.  THERE IS NO PROVISION FOR PERIODIC LUBRICATION.  AIRCRAFT WAS MANUFACTURED IN 1991.  (X)
